A
Mathematische Zeitschrift, Tome 148 (1976), pp. 101-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__148_172355,
author = {Harvey B. Keynes and Dan Newton},
title = {A },
journal = {Mathematische Zeitschrift},
pages = {101--106},
year = {1976},
volume = {148},
zbl = {0308.28014},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__148_172355/}
}
Harvey B. Keynes; Dan Newton. A. Mathematische Zeitschrift, Tome 148 (1976), pp. 101-106. http://geodesic.mathdoc.fr/item/MZ_1976__148_172355/